Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A representation of the infinitesimal generator of a diffusion process


Author: L. L. Helms
Journal: Bull. Amer. Math. Soc. 67 (1961), 479-482
MathSciNet review: 0132411
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Feller, The general diffusion operator and positivity preserving semi-groups in one dimension, Ann. of Math. (2) 60 (1954), 417–436. MR 0065809


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10645-9